# SDR DALA2021122708041

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 52,837 hours, 36,837 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 4081570910
- Part serial: 31104541
- Condition: Inoperative
- Location: Nr 2 Fire Detect
- Part time: 12,882 hours, 9,672 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 9544 -DIV- TO RDU WITH A RIGHT ENGINE SPURIOUS FIRE INDICATION. CORRECTIVE ACTION: REPLACED #2 VIA, FDCU AND PERFORMED ENGINE DUCT LEAK CHECKS AND ALL RETURN TO SERVICE CHECKS.
